The Diabetes Forum Support Community For Diabetics Online banner
1 - 11 of 11 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter · #1 ·
On 05/22 I went to the ER and had 700+ BS. Since then I'm taking lantus & gulcanol. I've watched my diet very carefully and began a very energetic exercise program. As a result my average BS for the last 17 days is 104.

Here's the problem; I have blurred vision and now have an almost constant muscle twitch just above the ankle of my left leg.

My eye doctor believes the blurred vision will clear with BS management and time. The leg twitch seems to have gotten worse the better I've controled my BS. Could this be true? I will see my PCP on 07/01.

nerrad33
 

·
Registered
Joined
·
4,368 Posts
Many do experience the blurred vision while their bgs are changing drastically. I'm not sure about the muscle twitch. What does your doctor say? Your bgs are fantastic now, great progress.
 

·
Registered
Joined
·
3,024 Posts
You are doing a very good job with your control! It is very common to have vision problems until there is good control for awhile. I think you should see a neurologist (nerve specialist) about the other problem. Nerve problems are also very common among diabetics. Keep up with your good control.

Richard
 

·
Premium Member
Joined
·
6,162 Posts
My eye doctor believes the blurred vision will clear with BS management and time.
Your vision will =definitely= return to normal. Now that your bs is dramatically down - CONGRATS! - you don't have much longer to wait on the vision.

You've done awesome!
 

·
Registered
Joined
·
21 Posts
Discussion Starter · #5 ·
On 06/26 my muscle movements were so bad I wasted admitted. A neurologist was called in. I had a full head MRI and every other similar test. I was given clonaazepam 1mg to stop the movement. USELESS.

I was given risperidone .5mg better but not much.

Then I was sent with my MRC to the U of Penn.
Ten min mini stroke. Question anything better to control the monvement?

nerrad33
 

·
Registered
Joined
·
930 Posts
years ago (45) i had painful spasms that forced my head to my shoulder, and after i left the hospital with it's IV super drugs, i used flexeril to control the secondary spasms for many years. when there was a mental component, then librium worked fairly well if not often used. and Valium (Diazepam) was great but addictive :D
 

·
Registered
Joined
·
1,476 Posts
Are you taking any statins like Lipitor, Zocor, etc? Muscle weakness and spasms are a common side effect.
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top